# SDR DHL200080432C

- Difficulty date: March 30, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO INTERIOR LINING SUPPORT BROKEN AT STA 280.000 9 RT & 8 RT.  REMOVED BROKEN SUPPORT PER SRM 51-1-21 PG 1.  FABRICATED NEW SUPPORT PER SRM 53-2-0 FIG 1 B.  CLEANED AND TREATED AND PAINTED PER SRM 51-1-8 PG 18 & 19.  INSTALLED NEW SUPPORT PER SRM 51-1-21.
